A geometric characterization of the generators in an extension of odd prime order of a finite field
Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 15-22.
@article{RSMUP_1985__74__15_0,
     author = {Bermudez, Endrina and Mayz, Marisela and Perotti, Ofelia},
     title = {A geometric characterization of the generators in an extension of odd prime order of a finite field},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {15--22},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {74},
     year = {1985},
     zbl = {0581.12010},
     mrnumber = {818711},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__74__15_0/}
}
Bermudez, Endrina; Mayz, Marisela; Perotti, Ofelia. A geometric characterization of the generators in an extension of odd prime order of a finite field. Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 15-22. http://archive.numdam.org/item/RSMUP_1985__74__15_0/

R. Giudici - C. Margaglio, A geometric characterization of the generators in a quadratic extension of a finite field, Rend. Sem. Mat. Univ. Padova, 62 (1980). | Numdam | MR 582944 | Zbl 0442.12018